It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-21-2013, 05:33 PM   #1
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: St.Lous
Posts: 500
Heckofagal HB UserHeckofagal HB UserHeckofagal HB UserHeckofagal HB UserHeckofagal HB User
New to me... going HYPER

Hi all. I've been trying to find my optimal dose but haven't quote figured out my sweet spot. I've also struggled with high reverse T3 and was trying to clear that but getting my FreeT3 and FreeT4 in the top of their range. I think I have overshot or am converting better as my reverse T3 is headed back down and now I am feeling hyper. In the past week or so my blood pressure has been running higher than normal, I've developed tingly fingers, I've had a couple days where my face is hot for no reason, appetite has increased the past couple days and a bit of tummy upset. Oh, and the past 2 nights I have not been able to sleep well AT ALL.

I will be following up with my dr. But have no time to see her before later next week. I have been on 200 Synthroid and 15 Cytomel since Nov 2012 and these are my last 2 labs:

1/17/2013 (labs taken in morning before meds)
TSH <.01. (.4-4.5). LOW
FT4: 1.6 (.8-1.8). 80%
FT3: 4.0 (2.3-4.2) 89.47%
REVERSE T3: 51 (11-32). HIGH

3/13/2013 (labs taken in afternoon after meds)
TSH. .006
FT4: 1.72. (.82-1.77). 94.74%
FT3: not tested.
REVERSE T3: 37.8 (9.2-24.1) HIGH

My plan was to drop down to 150 Synthroid (plus my 15 of Cytomel) for tomorrow only and then take 188 Synthroid (plus my 15 of Cytomel) after that until I have labs again. (I have multiple pill dosages from my recent titration up.). Does this sound like a good idea? Any tips to get through the hyper phase? Can exercise help burn off extra medication? It did not help me sleep!

 
Reply With Quote
Sponsors Lightbulb
   
Old 03-23-2013, 12:28 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: St.Lous
Posts: 500
Heckofagal HB UserHeckofagal HB UserHeckofagal HB UserHeckofagal HB UserHeckofagal HB User
Re: New to me... going HYPER

Ugh...not feeling good at all today! Stuck with the 150 Synthroid again today and only took 10 of the Cytomel. Tingly fingers, body aches, tummy upset and general flu-like feelings. Wondering if I should stick with the 150 for a couple more days until I get in to see my dr.

Kinda bummed to be in a meds titration process again. My birthday is Monday and apparently it won't be one of my best.

 
Reply With Quote
The following user gives a hug of support to Heckofagal:
midwest1 (03-23-2013)
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 07:37 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!